# SDR TWAA0003025

- Difficulty date: February 20, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N650TW
- Make and model: Boeing 767205
- Aircraft serial: 23057
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINTENANCE, THE RT WING INBD AILERON UPPER SURFACE, 38.75 IN FWD OF TE, 16 INCHES OTBD OF INBD END, HAD A DENT.  INSTALLED 2 LAYER GRAPHITE 4.5 INCH DIAMETER HOT BOND PER SRM 51-70-05.  PRIMED AND PAINTED AREA.
